Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Sun tanning, skin darkening. Prescribed celin, ointment, no improvement. Treatment?

Hi Doctor, My question is that in my hands some areas which are normally exposed to SUN have to turned to a bit black colour. I Met a Dermatologist as well. he Prescibed Celin tablet along with One cream to apply in the night. But, i am not seeing any improvement on skin till now. Any suggestion that you would like to give?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
If the sun exposure has been for a long time then it will take ling time to improve after appropriate medications.
You must make sure that your hands do not get further exposure to sun, for example wearing gloves or using sunscreen lotions.
Apply Eldopaque 4% cream at night regularly for long time to see improvement.

Dr.Rajesh Kaushash
MS,M.Ch(Plastic), FRCS
Cosmetic & Plastic Surgeon

Answered: Mon, 17 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor